Journal of Siberian Federal University. Mathematics & Physics / On Estimation of Bivariate Survival Function from Random Censored Data

Full text (.pdf)
Issue
Journal of Siberian Federal University. Mathematics & Physics. 2020 13 (4)
Authors
Abdushukurov, Abdurakhim A.; Muradov, Rustamjon S.
Contact information
Abdushukurov, Abdurakhim A.: Moscow State University Tashkent Branch Tashkent, Uzbekistan; ; Muradov, Rustamjon S.: Namangan Institute of Engineering & Technology Namangan, Uzbekistan;
Keywords
bivariate survival function; Poisson random variables; empirical estimates
Abstract

At present there are several approaches to estimate survival functions of vectors of lifetimes. However, some of these estimators are either inconsistent or not fully defined in the range of joint survival functions. Therefore they are not applicable in practice. In this paper three types of estimates of exponential-hazard, product-limit and relative-risk power structures for the bivariate survival function are considered when the number of summands in empirical estimates is replaced with a sequence of Poisson random variables. It is shown that proposed estimates are asymptotically equivalent. Keywords: bivariate survival function, Poisson random variables, empirical estimates

Pages
422–430
DOI
10.17516/1997-1397-2020-13-422-430
Paper at repository of SibFU
http://elib.sfu-kras.ru/handle/2311/135354